Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Trying to conceive, has regular cycle, had scanty flow, early signs of pregnancy, weight gain, negative HPT. Pregnant?

I am 25 and my partner and I are trying to conceive. I have been off the Pill for 4-5 months. I was on oral contraception for 9 years due to severe menstrual cramps . For those 9 years my cycle was always regular, but not so anymore. I charted my periods and knew that my body would regulate itself. The fourth month my cycle stabilised and was 28 days once more. Normally I start experiencing cramps 2 days before my period begins, but with my last period I started 2 days early (on 28 days) or 4 days (on 31 days like the previous time). This time only bloatedness accompanied the first day and mild cramping the second and third day. The third day it ended, which was funny because my period normally lasts 5-6 days, even after I ve stopped oral contraception. Everything was different about this period. Since then I have experienced some symptoms which is confusing me very much. I have developed MORE and more pronounced pimple like bumps on and around my nipples. My one breast has a vein that was not so visible before and both feel heavy and fuller with consistant nipple stand and a tingling sensation. They have also become a bit tender. And seems to be growing to the side. I have flashes of dizziness and nausea and worse heart burn than before. I am extremely bloated, from before that weird period and at first I was constipated but now my tummy is quite upset and very gassy. I also experience lower back pain and eat like a ox (although it could also be due to the cold weather). I have gained weightin a matter of days. I am constantly thirsty. I have done 2 home pregnancy tests and both were negative. My next period is due Friday (26 days like last time) or or Sunday (28 days like always). I am very confused. Is there still a possibility that I am pregnant because I can t seem to shake that feeling. I am also afraid that I might be manifesting the symptoms because I want it so much. Any help please?
Asked On : Thu, 31 May 2012
Answers:  2 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
Hi dire.botma, the symptoms that you have described do very much suggest of pregnancy but as your preg-card test is negative,it does seem unlikely. It would be better if you got your urine HCG done once again and also an abdominal ultrasound to rule out any extrauterine pregnency. Sometimes the embryo gets implanted in sites other than the uterus and is not able to survive but can cause a bleed which may explain your bouts of dizziness. Also the period like experience that you had could be because of implantation bleeding. If the fetus is not viable then the pregnancy test may come as negative.These are possibilty and not a certain diagnosis and it would be woth your while to visit your gyneacologist and get as expert opinion. Take care and best of luck.
Answered: Thu, 31 May 2012
I find this answer helpful
General & Family Physician Dr. Rajendra Prasad Shaw's  Response
Answered: Thu, 31 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor